Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
14667SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 146/67 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 146 mmHgDBP 67 mmHg
MAP = mmHg
2.Easy
134 kg164 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 134 kg and is 164 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

134 kg164 cm
BMI = kg/m²
3.Medium
E4 / 4+V3 / 5+M? / 6GCS 11?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 11, with E4 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 11E4V3
M =
4.Medium
E2 / 4+V2 / 5+M? / 6GCS 7?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 7, with E2 and V2. What motor score M was recorded, and which response does it describe? Give the number.

GCS 7E2V2
M =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 76 kg and is 182 cm tall. Calculate the BMI and click the WHO weight category.

76 kg182 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
105?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 105 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 105 mmHg
DBP = mmHg

Answer key

  1. 1. MAP = 93 mmHg
  2. 2. BMI = 49.8 kg/m²
  3. 3. M = 4
  4. 4. M = 3
  5. 5. healthy weight
  6. 6. DBP = 45 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.